• 2015-12-30
  • 2015-11-17
  • 2015-11-17
  • 2015-11-17
  • 2015-11-17
  • 2015-11-16
尹会成教授(通讯作者)的论文:On the instability problem of a 3-D transonic oblique shock wave 在 Advances in Mathematics (2015 Vol. 282:443-515)发表。  张吉慧教授(通讯作者)的论文:Concentrating Solutions of Nonlinear Fractional Schrodinger Equation With Potentials 在 Journal of Differential Equations (2015 Vol.258,No.4:1106-1128)发表。  朱建栋教授(通讯作者)的论文:Cycles of Periodically Time-Variant Boolean Networks 在 Automatica (2015 Vol.51:175-179)发表。朱建栋教授(通讯作者)的论文:Kalman Decomposition for Boolean Control Networks 在Automatica (2015 Vol.54:65-71)发表。朱全新教授(通讯作者)的论文Finite-Time Stabilization of High-Order Stochastic Nonlinear Systems in Strict-Feedback Form 在 Automatica(2015 Vol.54:284-291)发表。丁冰冰老师的论文The Small Data Solutions of General 3D Quasilinear Wave Equations. I 在 SIAM J. Math. Anal.(2015 Vol.47,No.6:4192-4228)发表。